MAUDE Adverse Event Report: Abbott GmbH Alinity c Carbon Dioxide Reagent Kit; ENZYMATIC, CARBON-DIOXIDE

Abbott GmbH Alinity c Carbon Dioxide Reagent Kit; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
Alinity c Carbon Dioxide Reagent Kit
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
Abbott GmbH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
Abbott GmbH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50549791
Report Number3002809144-2026-00232
Device Sequence Number10651418
Product Code KHS
UDI-Device Identifier00380740121594
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P72-20
Device Lot Number69531UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale